# SDR SWAA2023050122471

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-219758<[01] UT EQUIPMENT P/N: 45MG; S/N: 221859911; DUE DATE: 07-NOV-23;[02] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[04] PERFORMED PERMANENT REPAIR ON ON STR 26L LOCATED BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B7373-700 SRM 53-00-03-2R-1 REPAIR 1 . MATERIAL USED : REPAIR STRINGER SECTION P/N : 7075T0 0.040? P.O:2022-104955 ; ANGLE 2E/A AND CHANNEL MATERIAL 7075T0 0.045? P.O:2021 183871 ; SEE INDIVIDUAL SIGNOFFS BELOW;[05] CERTIFIED STEP 4 COMPLETE RII  PERFORMED PERMANENT REPAIR ON ON STR 26L LOCATED BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW B7373-700 SRM 53-00-03-2R-1 REPAIR 1 . MATERIAL USED : REPAIR STRINGER SECTION P/N : 7075T0 0.040? P.O:2022-104955 ; ANGLE 2E/A AND CHANNEL MATERIAL 7075T0 0.045? P.O:2021 183871 ; SEE INDIVIDUAL SIGNOFFS BELOW
